# SDR 4DPA2023121600001

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N962JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 42,140 hours, 32,795 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PITCH TRIM BACKUP INOP. RAN QRH AND RETURNED DUE TO NO MX IN GUNNISON. CORR ACTION; MX TROUBLESHOT TO DIRTY PINS ON CANNON PLUG AT HSA, CLEANED PINS OPS TEST GOOD.
